Selected Publications

  • Yin Chen and John Kimball, Note on an open problem of Feng Qi, Journal of Inequalities in Pure and Applied Mathematics, Volume 7(2006), Issue 1.

  • Yin Chen, Inégalité  Borel-Carathédory et Lemme de Schwarz, Complex variables 49(2004), no.10, 747-757. 

  • Yin Chen, On the Putnam-Fuglede Theorem, International Journal of Mathematics and Mathematical Sciences,  2004:53(2004)  2821-2834. 

  • Yin Chen, Hadamard’s inequality on a triangle and on a polygon, Tamkang J. Math. 35 (2004), no.3, 247-254. 

  • Yin Chen, Spectra of closed interpolated operators, Integral Eq. Oper. Theory, 41(2001)255-263. 

  • Yin Chen, Abdelkrim Nokrane and Thomas Ransford, Estimates for the spectrum near algebraic elements, Linear Alg.Appl. 308(2000) 153-161.